# SDR SWIA201541324

- Difficulty date: June 11, 2015
- Submitted: June 16, 2015
- Operation: Air carrier
- Aircraft: N629BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7251
- Aircraft time: 34,236 hours, 30,274 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL 9 FROM BS 364 - 400 CORRODED.  REMOVED AND REPLACED THE SEAT TRACK IAW AMM.
